TU Darmstadt / ULB / TUbiblio

Smooth Lie groups over local fields of positive characteristic need not be analytic

Glöckner, Helge (2005):
Smooth Lie groups over local fields of positive characteristic need not be analytic.
285, In: Journal of Algebra, pp. 356-371, [Article]

Item Type: Article
Erschienen: 2005
Creators: Glöckner, Helge
Title: Smooth Lie groups over local fields of positive characteristic need not be analytic
Language: English
Journal or Publication Title: Journal of Algebra
Volume: 285
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:23
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item